# SDR FDEA201408052080

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 75,408 hours, 17,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER IS DISLODGED FROM DOOR.  REINSTALLED EVACUATION SLIDE RAFT & CONTAINER.  ALL TESTS SATISFACTORY.
